# SDR HAIW6HR0063

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N429MA
- Make and model: Bell 222U
- Aircraft serial: 47523
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: G62504
- Condition: Seized
- Location: Search
- Component: 222175302105
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS SEIZED.  ASSY. WILL NOT EXTEND OR RETRACT.  ASSY. HAS BEEN IN SERVICE 2 WEEKS SINCE REPAIR.
